# SDR DALA2018012900461

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 70,961 hours, 51,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: CRACK ON LONGERON SPLICE 29L BTW STA Y=1193 TO Y=1212 AT AFT CARGO COMPARTMENT BILGE AREA. DAMAGE SPLICE WAS REPLACED PER SRM 51-30-5 AND DWG 3914677-507 REV CD.
